# SDR FDEA201112175326

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 54,871 hours, 31,694 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1378
- Condition: Inoperative
- Location: Pax Door
- Part time: 2,169 hours, 1,250 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORT SIDE ENTRY DOOR SLIDE LT NOT ILLUMINATED UPON PARKING, MULTIPLE ATTEMPTS TO RE-ENGAGE FAILED.  FOUND LT DOOR SLIDE ASSY PARTIALLY HANGING OUT.  REINSTALLING.  FOUND SPRING ON AFT OF GIRT BAR DAMAGED.  NOT  ALLOWING SLIDE LIGHT ARMING BLOCK TO BE IN PLACE.  R & R L1 IAW AMM 25-66-01-4.  OPS CHECK GOOD. SLIDE LIGHT NOW FUNCTIONS NORMAL.  ACFT OK FOR SERVICE.  PREMATURE REMOVAL/INSTALLATION  OFF MFG D30654-122.  FOUND SPRING ON AFT OF GIRT BAR DAMAGED.  NOT ALLOWING SLIDE LIGHT ARMING BLOCK TO BE IN PLACE.  R & R L1 IAW AMM 25-66-01-4.  OPS CHECK GOOD.  SLIDE LIGHT NOW FUNCTIONS NORMAL.  ACFT OK FOR SERVICE.
